RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 677–683 (Mi de8611)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Inverse boundary value problems for stationary Navier–Stokes equations with subdifferential overdetermination

A. Yu. Chebotarev

Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Full text: PDF file (816 kB)

English version:
Differential Equations, 1995, 31:4, 629–634

Bibliographic databases:
UDC: 517.95
Received: 28.12.1993

Citation: A. Yu. Chebotarev, “Inverse boundary value problems for stationary Navier–Stokes equations with subdifferential overdetermination”, Differ. Uravn., 31:4 (1995), 677–683; Differ. Equ., 31:4 (1995), 629–634

Citation in format AMSBIB
\Bibitem{Che95}
\by A.~Yu.~Chebotarev
\paper Inverse boundary value problems for stationary Navier--Stokes equations with subdifferential overdetermination
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 677--683
\mathnet{http://mi.mathnet.ru/de8611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370335}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 629--634


Linking options:
  • http://mi.mathnet.ru/eng/de8611
  • http://mi.mathnet.ru/eng/de/v31/i4/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variatsionnye neravenstva, kraevye zadachi i optimalnoe upravlenie dlya sistemy Nave–Stoksa”, Dalnevost. matem. zhurn., 8:1 (2008), 121–140  mathnet  elib
  • Number of views:
    This page:66
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019